# SDR DHL9970229C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Ws 130.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, RT WING L/E STRUCTURE, CEILING CROSS SUPPORT CRACKED AT O/B END, L/E STA 130.7.  REMOVED UNSERVICEABLE CROSS SUPPORT AND REPLACED WITH NEW EXTRUSION ANGLE AS PER B727 CHAP 51-30-2 MAT USED 7075-T6 .75 BY3.75 BY X 16 LOT NR 354192 PO NR 831451.  ALODINED AND PRIMED PER B727 SRM 51-10-2. N/R2054.
